| Model Number |
9010 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Stenosis (2263); Thrombosis/Thrombus (4440)
| Date of Event |
04/04/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.A definitive root cause could not be determined based upon the available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported through the results of the clinical trial that post angioplasty procedure, the patient allegedly developed left avf basilic vein stenosis.It was further reported that pta and dcb were used on as reintervention on basilic vein stenosis at the anastomotic location.The adverse event was not related to the study device and procedure.However, was definitely related to the av access circuit.The current status of the patient was not provided.
Event or Problem Description
It was reported through the results of the clinical trial that post an angioplasty procedure, the patient allegedly developed left avf basilic vein stenosis.It was further reported that pta and dcb were used on as reintervention on basilic vein stenosis at the anastomotic location.Sometime later left upper extremity av fistula reintervention was performed due to access thrombosis.The adverse event "left avf basilic vein stenosis" was definitely related to the study device and av access circuit and not related to study procedure.The adverse event "left upper extremity av fistula reintervention was performed due to access thrombosis" was possibly related to the device, definitely related to the av access circuit and was not related to procedure.The current status of the patient was not provided.
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.